MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS STEM EXTENSION, CEMENTED; KNEE, PROSTHESIS

ONKOS SURGICAL ELEOS STEM EXTENSION, CEMENTED; KNEE, PROSTHESIS
Model Number KSC16100E
Medical Device Problem Codes Detachment of Device or Device Component (2907); Migration (4003)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 11/14/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is for one of two devices involved in the event, please refer to report 3013450937-2018-00077 for the other.The device history records and sterilization batch release records were reviewed and indicated that all components involved met specification.Should additional information be obtained the report will be supplemented.
 
Event or Problem Description
Patient x-rays revealed that the tibial stem subsided within the intramedullary canal and that the tibial stem and tibial baseplate dissociated, which required surgical intervention.

Brand Name
ELEOS STEM EXTENSION, CEMENTED
Common Device Name
KNEE, PROSTHESIS
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
MDR Report Key8164776
Report Number3013450937-2018-00078
Device Sequence Number1997806
Product Code KRO
UDI-Device IdentifierB278KSC16100E0
UDI-PublicB278KSC16100E0
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/17/2025
Device Model NumberKSC16100E
Device Lot Number1704384
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/16/2018
Initial Report FDA Received Date12/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age45 YR